# SDR AALA20011990

- Difficulty date: October 29, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 2L CRACKED JUST AFT OF STATION 1418.  REPAIRED LONGERON 2L PER AARD 53-30-00-2.  (M)
